# SDR SWIA2019101846532

- Difficulty date: September 18, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG TRUNNION HAS AN INDICATION .1" LONG BY 50% FSH IN THE 2ND TO LAST OUTBD FASTENER HOLE. FAILED NDT INSPECTION. (C-CHECK) RO: 10/16/2019 REPAIRED DAMAGED FASTENER HOLE ON R/H WING LOWER SURFACE AT WS 65.75 IAW REO.
